# SDR CALA2018062101447

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,260 hours, 29,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4N5102364646
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS BETWEEN SEAT ROW 29 TO 31 HAS DAMAGED INSULATION. REMOVED AND REPLACED EEPL HARNESS BETWEEN SEAT ROW 29 TO 31 IAW AMM 33-51-22-400-802C1.  OPS TESTS TO BE PERFORMED.
